# SDR HEEA076406

- Difficulty date: October 3, 2001
- Submitted: October 22, 2001
- Operation: General aviation
- Aircraft: N722PH
- Make and model: Bell 407
- Aircraft serial: 53288
- Aircraft time: 1,894 hours
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat Back
- Part number: 407070720117
- Condition: Torn
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TORN. SCRAPPED AND REPLACED WITH SERVICEABLE SEAT BACK.
